Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this red flag warning at Mar 12, 2012, 2:06 PM CDT. It took effect at Mar 13, 2012, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2012, 2:06 PM CDT (19:06 UTC)
- In effect from
- Mar 13, 2012, 1:00 PM CDT
- Expired
- Mar 13, 2012, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Sioux Falls, SD
The text
As transmitted, in the capitals the NWS used until 2016.
825 WWUS83 KFSD 121906 RFWFSD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 206 PM CDT MON MAR 12 2012 ...RED FLAG CONDITIONS ACROSS SOUTH CENTRAL SOUTH DAKOTA TUESDAY AFTERNOON... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP ON TUESDAY AS STRONG SOUTHERLY FLOW INCREASES THROUGH THE DAY. RELATIVE HUMIDITY ACROSS SOUTH CENTRAL SOUTH DAKOTA WILL DROP TO 15 TO 20 PERCENT TUESDAY AFTERNOON WHILE TEMPERATURES WARM TO 75 TO 80 DEGREES. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED AND WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. SDZ255-130315- /O.UPG.KFSD.FW.A.0003.120313T1800Z-120314T0000Z/ /O.NEW.KFSD.FW.W.0002.120313T1800Z-120314T0000Z/ LOWER BRULE AND LAKE ANDES VICINITY- 206 PM CDT MON MAR 12 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 255... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONE 255. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * TEMPERATURES....75 TO 80 DEGREES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE DANGEROUS WINDY AND DRY HUMIDITY CONDITIONS...COUPLED WITH DORMANT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
4 follow-up statements
484 WWUS83 KFSD 130140 RFWFSD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 840 PM CDT MON MAR 12 2012 ...RED FLAG CONDITIONS ACROSS SOUTH CENTRAL SOUTH DAKOTA TUESDAY AFTERNOON... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP ON TUESDAY AS STRONG SOUTHERLY FLOW INCREASES THROUGH THE DAY. RELATIVE HUMIDITY ACROSS SOUTH CENTRAL SOUTH DAKOTA WILL DROP TO 15 TO 20 PERCENT TUESDAY AFTERNOON WHILE TEMPERATURES WARM TO 75 TO 80 DEGREES. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED AND WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. SDZ255-130945- /O.CON.KFSD.FW.W.0002.120313T1800Z-120314T0000Z/ LOWER BRULE AND LAKE ANDES VICINITY- 840 PM CDT MON MAR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 255... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONE 255. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * TEMPERATURES....75 TO 80 DEGREES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE DANGEROUS WINDY AND DRY HUMIDITY CONDITIONS...COUPLED WITH DORMANT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
848 WWUS83 KFSD 130810 RFWFSD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 310 AM CDT TUE MAR 13 2012 ...RED FLAG CONDITIONS ACROSS SOUTH CENTRAL SOUTH DAKOTA THIS AFTERNOON... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP TODAY AS STRONG SOUTHERLY FLOW INCREASES THROUGH THE DAY. RELATIVE HUMIDITY ACROSS SOUTH CENTRAL SOUTH DAKOTA WILL DROP TO AROUND 20 PERCENT THIS AFTERNOON WHILE TEMPERATURES WARM TO 75 TO 80 DEGREES. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED AND WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. SDZ255-131615- /O.CON.KFSD.FW.W.0002.120313T1800Z-120314T0000Z/ LOWER BRULE AND LAKE ANDES VICINITY- 310 AM CDT TUE MAR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 255... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONE 255. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE UPPER 70S. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE DANGEROUS WINDY AND DRY HUMIDITY CONDITIONS...COUPLED WITH DORMANT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
272 WWUS83 KFSD 131559 RFWFSD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1059 AM CDT TUE MAR 13 2012 ...RED FLAG CONDITIONS ACROSS SOUTH CENTRAL SOUTH DAKOTA THIS AFTERNOON... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP TODAY AS STRONG SOUTHERLY FLOW INCREASES THROUGH THE DAY. RELATIVE HUMIDITY ACROSS SOUTH CENTRAL SOUTH DAKOTA WILL DROP TO AROUND 20 PERCENT THIS AFTERNOON WHILE TEMPERATURES WARM TO 75 TO 80 DEGREES. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED AND WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. SDZ255-140000- /O.CON.KFSD.FW.W.0002.120313T1800Z-120314T0000Z/ LOWER BRULE AND LAKE ANDES VICINITY- 1059 AM CDT TUE MAR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 255... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONE 255. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE LOWER 70S. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE DANGEROUS WINDY AND DRY HUMIDITY CONDITIONS...COUPLED WITH DORMANT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
863 WWUS83 KFSD 132353 RFWFSD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 653 PM CDT TUE MAR 13 2012 ...RED FLAG CONDITIONS WILL ABATE THROUGH THE EVENING... ..WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING...WHILE RELATIVE HUMIDITY VALUES INCREASE. SDZ255-140100- /O.EXP.KFSD.FW.W.0002.000000T0000Z-120314T0000Z/ LOWER BRULE AND LAKE ANDES VICINITY- 653 PM CDT TUE MAR 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR FIRE WEATHER ZONE 255... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. FIRE DANGER WILL DECREASE THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Mar 12, 11:17 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 12, 11:17 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1117 AM CDT MON MAR 12 2012 .DISCUSSION.../ISSUED AT 1117 AM CDT/ BAND OF LIGHT RAIN SLOWLY DISSIPATING/NARROWING AS SUPPORT WITH UPPER LOW OVER SOUTHEAST MN CONTINUES TO PULL AWAY FROM THE REGION. STILL SEEING SOME BETTER RADAR RETURNS ALONG I-29 CORRIDOR NORTH OF KFSD...AHEAD OF WEAKENING 850-800MB FRONTOGENESIS. WHILE THREAT OF MEASURABLE PRECIP IS WANING...THINK SOUTHWEST MN COULD STILL SEE A FEW SPRINKLES AS THE DYING BAND DRIFTS SOUTHEAST AND HAVE ADDED TO AREAS NORTHEAST OF KBKX-KLYV-KSPW FOR A COUPLE OF HOURS BEYOND 18Z. OTHERWISE FORECAST IN PRETTY GOOD SHAPE...THOUGH SWITCH TO WESTERLY FLOW A BIT SLOWER THAN FORECAST. HAVE ADJUST WINDS TO ACCOUNT FOR THIS...AND ALSO SLOWED TEMPERATURE CLIMB IN THE EAST WITH STRATUS AND/OR SPRINKLES HOLDING READINGS DOWN INTO THE EARLY AFTERNOON BEFORE CLEARING/MIXING IN WESTERLY FLOW AIDS IN WARMING. OVERALL HIGHS STILL LOOK PRETTY GOOD AND ONLY MINOR CHANGES MADE THERE. UPDATES HAVE BEEN SENT. && .PREV DISCUSSION.../ISSUED AT 300 AM CDT/ OVERALL PATTERN THROUGH THE PERIOD LOOKS VERY WARM FOR THIS TIME OF YEAR WITH ABSOLUTELY NO HINT OF ANY COLD AIR ANYWHERE TO BE FOUND. FAIRLY STRONG WEST SOUTHWEST FLOW ALOFT DEVELOPS TODAY OVER NORTHERN PARTS OF THE WEST COAST AND REMAINS LOCKED IN PLACE THROUGH THE WEEK. THIS WILL ALLOW A RIDGE OF HIGH PRESSURE TO GRADUALLY BUILD ACROSS THE PLAINS STATES. FLOW ALOFT WILL TURN MORE SOUTHWEST BY THE WEEKEND WHICH WILL FURTHER ENHANCE THE TRANSPORT OF WARM AND MOIST AIR FROM THE SOUTH. FOR NOW...WILL LEAN TOWARDS ECMWF AS THE GFS APPEARS TO FLATTEN THE RIDGE A LITTLE TOO QUICKLY...AS IT WAS SUGGESTING YESTERDAY. SO...LOOKING FORWARD TO A POTENTIAL RECORD BREAKING WEEK OF TEMPERATURES FOR MANY LOCATIONS. UPPER LEVEL FORCING WILL WEAKEN THROUGH THE MORNING...BUT A BAND OF SHOWERS WILL REMAIN IN TACT AND GRADUALLY WORK ACROSS THE CWA THIS MORNING. DECENT FORCING/MOISTURE ON THE 300K TO 305K ISENTROPIC SURFACES IS A GOOD INDICATOR OF THIS AND BY AFTERNOON PRETTY MUCH EVERYTHING SHOULD BE GONE. LOOKING A RAPID CLEARING FROM THE WEST AND SOUTHWEST THROUGH THE DAY...SO A BIT OF A SLOW DIURNAL RISE OVER THE EASTERN CWA THIS MORNING...BUT SOME REBOUND DURING THE AFTERNOON. DID LOWER HIGHS JUST A BIT OVER THE EASTERN PART OF THE CWA WITH CLOUD COVER CONCERNS. QUIET TONIGHT WITH A WEAK RIDGE OF HIGH PRESSURE MOVING THROUGH...SO LEANED A LITTLE MORE TOWARDS THE MOS GUIDANCE WHICH TENDS TO HANDLE RADIATIONAL COOLING NIGHTS BETTER. THIS HINTED AT COOLER LOWS SO AIMING FOR MID 30S TO AROUND 40 ON MOST SPOTS. TUESDAY APPEARS TO BE ON TRACK AS A VERY WARM DAY WITH NO REAL THREAT FOR EXTENSIVE CLOUD COVER AND A VERY WARM AIR MASS IN PLACE. ONLY THING WORKING AGAINST IT WILL BE A SOMEWHAT SHALLOW MIXED LAYER...TO AROUND 900MB TO 875MB...WITH A SOUTH TO SOUTHEAST SURFACE WIND. REGARDLESS...WIDESPREAD HIGHS IN THE 70S LOOK VERY LIKELY. IN FACT COULD SEE A FEW READINGS AROUND 80 IN SOUTH CENTRAL SOUTH DAKOTA AS THE GFS/ECMWF/NAM ALL HINTING AT ABOUT +21 TO +22 DEGREES C AROUND 925MB. WITH BREEZY CONDITIONS AND THE POTENTIAL FOR AFTERNOON RELATIVE HUMIDITIES NEAR 20 PERCENT WILL ISSUE A FIRE WEATHER WATCH FOR SC SD. A WEAK WAVE WILL MOVE ACROSS NORTH DAKOTA INTO SOUTHERN CANADA TUESDAY NIGHT INTO WEDNESDAY...INITIALLY KEEPING A DECENT SOUTHERLY FLOW IN PLACE ACROSS THE CWA...THEN BRING DOWN A WEAK BOUNDARY AND SLIGHTLY COOLER CONDITIONS FOR WEDNESDAY. LOW TEMPERATURES NEAR NORMAL HIGHS FOR MID MARCH ARE EXPECTED TUESDAY NIGHT...MAINLY IN THE MID AND UPPER 40S...WITH SOME FAIRLY STRONG WINDS POSSIBLE OVER THE BUFFALO RIDGE AS WINDS TURN A LITTLE MORE SOUTHWEST AND THE INVERSION REMAINS FAIRLY SHARP AND SHALLOW AROUND 1000 FEET. ONLY EXPECTING HIGHS ON WEDNESDAY TO BE ABOUT 10 DEGREES COOLER THAN TUESDAY...SO STILL LOOKS LIKE MID 60S IN THE NORTHERN CWA AND 70 TO 75 IN THE SOUTHERN CWA. WITH A SLIGHTLY SLOWER TO EXIT COOL AIR MASS...WILL TWEAK HIGHS DOWN JUST A BIT ON THURSDAY...BUT STILL VERY MILD WITH HIGHS FROM THE MID 60S TO LOWER 70S. FRIDAY AND SATURDAY WILL REALLY SEE THE SOUTHERLY FLOW CRANK UP AND WILL BE LOOKING AT THE POTENTIAL FOR SOME RECORD TEMPERATURES...BOTH HIGHS AND LOWS. THE ONLY THING TO WATCH OUT FOR WILL BE THE POTENTIAL FOR SOME STRATUS AS VERY HIGH DEW POINT AIR FOR THIS TIME OF THE YEAR SURGES NORTH. IN FACT...FORECASTING DEW POINTS OF 50 TO 55 WITH SIMILAR AND WARMER LOWS BOTH FRIDAY NIGHT AND SATURDAY NIGHT WITH HIGHS IN THE 70S. WHILE THERE WILL REMAIN A SLIGHT CHANCE FOR THUNDERSTORMS ON SATURDAY THE CHANCES ARE SLIM AS THE ECMWF KEEPS RELATIVELY STABLE AND DEEP SOUTHERLY FLOW IN PLACE THROUGH THE WEEKEND...WITH THE BETTER CHANCE FOR THUNDERSTORMS JUST OUTSIDE OF THE FORECAST PERIOD INTO EARLY NEXT WEEK. /08 && .AVIATION.../FOR THE 18Z TAF ISSUANCE/ CURRENT WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LOW SPINNING ACROSS SOUTHEAST MINNESOTA WITH BAND OF WRAP-AROUND LIGHT RAIN NEAR I-29 AS OF 16Z GRADUALLY WEAKENING AS THE UPPER SUPPORT PULLS AWAY FROM THE REGION. IFR-LOW MVFR STRATUS PERSISTING NEAR AND AHEAD OF THE RAIN BAND...AND SHOULD BEGIN TO SCATTER OUT AS DYING SHOWERS PASS BY...WITH MORE SOLID CLEARING TO VFR EXPECTED AS SOUTH WINDS SHIFT TO WESTERLY DIRECTION. VFR CONDITIONS THEN EXPECTED TO PREVAIL THROUGH THE OVERNIGHT. WINDS WILL BECOME GUSTY FROM THE WEST NORTHWEST THIS AFTERNOON AS WE CLEAR OUT...WITH THE HIGHEST GUSTS OF 25 TO 30 KTS ACROSS OUR FAR NORTH/NORTHWEST COUNTIES. THE WINDS WILL DIE DOWN TOWARD SUNSET...BECOMING LIGHT AND VARIABLE OVERNIGHT AS SURFACE RIDGE MOVES IN. SOUTH-SOUTHEAST FLOW WILL THEN INCREASE MID-LATE MORNING TUESDAY...ESPECIALLY WEST OF I-29 WHERE GUSTS WILL APPROACH 25KTS BY LATE IN THIS TAF PERIOD. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Mar 12, 4:11 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 411 AM CDT MON MAR 12 2012 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 411 AM CDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FIRE DANGER... A VERY HIGH FIRE DANGER WILL EXIST THIS AFTERNOON FROM THE JAMES VALLEY INTO CENTRAL SOUTH DAKOTA. AFTERNOON RELATIVE HUMIDITIES WILL FALL TO ABOUT 35 PERCENT WITH WIND GUSTS FROM THE WEST AND NORTHWEST APPROACHING 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RECORD WARMTH...STRONG SOUTHERLY WINDS...AND LOW RELATIVE HUMIDITIES ARE EXPECTED TO CREATE FIRE WEATHER CONCERNS ON TUESDAY. CONDITIONS APPEAR TO BE MOST SEVERE ACROSS SOUTH CENTRAL SOUTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:21 AM CDT | Fire Weather Watch | FSD | 11 hr |
Nearby
Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.